# SDR DXTA200601503

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 3,796 hours, 2,246 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Float Valve
- Part number: 99144246
- Part serial: 865
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT FL 320 AND 3100 LBS IN RIGHT TANK AND 0 LBS IN CENTER WING TANK O FULL, RT EICAS MESSAGE APPEARED RIGHT WING WAS VENTING FUEL MOVED CENTER WING X-FER SWITCH TO OFF ABOUT 30-40 SECONDS LATER EICAS MESSAGE DISAPPEARED AND FUEL STOPPED VENTING.  REMOVED AND REPLACED RT O/B TRANSFER FLOAT VALVE IAW 750 MM 28-20-06.  LEAK CHECKED PANELS WITH FUEL CAPACITY AT MAXIMUM FOR 40 MINUTES.  NO LEAKS NOTED.
